# SDR 2014FA0000103

- Difficulty date: February 27, 2014
- Submitted: February 27, 2014
- Operation: General aviation
- Aircraft: PHJMP
- Make and model: Cessna 208B
- Aircraft serial: 208B0583
- Aircraft time: 7,220 hours, 23,313 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING INSPECTION, FOUND FLAP LOWER SKIN CRACKED JUST ON THE OTBD SIDE OF THE INBD FLAP ATTACHMENT.  AFTER REMOVAL OF THE SKIN THE AFT SPAR, AND RIB, WHERE ALSO DAMAGED & CRACKED.
